# SDR CA960614003

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 82950011005
- Condition: Bypassing
- Location: Spoiler
- Part time: 17,373 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GENERAL VIBRATION AND BUZZING DURING AND AFTER ENGINE START CYCLE. #2 ENGINE HYDRAULIC PRESSURE AT 1100 TO 1200 PSI ONLY. CAUTION LIGHT ON. LH INBOARD GROUND SPOILER ACTUATOR FAILED. SB 8-27-62 COVERS MODIFICATION OF THIS P/N UNIT.
